Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44295
Title: Vanishing Ideals Over Graphs and Even Cycles
Authors: Neves, Jorge 
Vaz Pinto, Maria 
Villarreal, Rafael H. 
Issue Date: 2015
Project: info:eu-repo/grantAgreement/FCT/5876-PPCDTI/111332/PT 
Serial title, monograph or event: Communications in Algebra
Volume: 43
Issue: 3
URI: http://hdl.handle.net/10316/44295
DOI: 10.1080/00927872.2012.714025
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
NevesVasPintoVillarreal_RegularityAndAlgebraicProperties.pdf457.93 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

6
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 10

9
checked on Sep 2, 2021

Page view(s) 10

938
checked on Sep 17, 2021

Download(s)

184
checked on Sep 17, 2021

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.